# SDR 9JLA2021090230721

- Difficulty date: August 31, 2021
- Submitted: September 2, 2021
- Operation: Air carrier
- Aircraft: N354HC
- Make and model: Beech 400A
- Aircraft serial: RK421
- Aircraft time: 7,522 hours, 6,118 cycles
- Engine: Pwc JT15D5D
- Engine time: 4,580 hours, 3,958 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Pressure Switch
- Part number: 45AS42011001
- Part serial: 2885
- Condition: Defective
- Location: Oil Filter
- Stage of operation: IN
- How discovered: V
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECKS BY THE MAINTENANCE TEAM IT WAS DISCOVERED THE LEFT ENGINE OIL FILTER BYPASS ANNUNCIATOR WAS ILLUMINATED. IT WAS DISCOVERED THAT THE LEFT ENGINE OIL FILTER BYPASS PRESSURE SWITCH WAS DEFECTIVE. IT WAS REPLACED WITH A SERVICEABLE UNIT. OPS CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE
